BSU bulletin
Mathematics, Informatics
LoginРУСENG

BSU bulletin. Mathematics, Informatics

Bibliographic description:
Rasina I. V.
,
Danilenko O. V.
,
Guseva I. S.
METHOD FOR IMPROVING DISCRETE-CONTINUOUS SYSTEMS BASED ON RESTRICTION OF THE CLASS OF ADMISSIBLE CONTROLS // BSU bulletin. Mathematics, Informatics. - 2017. №3. . - С. 10-20.
Title:
METHOD FOR IMPROVING DISCRETE-CONTINUOUS SYSTEMS BASED ON RESTRICTION OF THE CLASS OF ADMISSIBLE CONTROLS
Financing:
Работа выполнена при финансовой поддержке Российского фонда фундаментальных исследований (проекты 15-01-01915 А, 15-01-01923 А, 15-07-09091 А).

непрерывных систем на основе сужения класса допустимых управлений
Codes:
DOI: 10.18101/2304-5728-2017-3-10-20UDK: 519.977.5
Annotation:
The article deals with one of the widely applied classes of heterogeneous systems — discrete-continuous systems. A modification of the global im- provement method with restriction of the sets of admissible controls is con- structed. This allows not to use the penalty method to account restrictions on controls. We give an illustrative example.
Keywords:
hybrid systems; optimal control; sufficient optimality conditions; mathematical model; degenerate problems; derived system.
List of references: